question-icon

Suggest treatment for painful intercourse

default
Posted on Tue, 29 Sep 2015
Question: Hello,

The last 2 months i suffer from pain during intercourse. It feels like i have a vaginal wound or a tear. I have been to a gynecologist a month ago, he checked and told me there is a red, irritated area inside my vagina and gave me cicatridina ovules. After using them i felt better for a while but now the pain is back, i think in a different area. When i visited the gynecologist he didn't mention anything about sexually transmitted disease so I guess this is not the case. What do you think this is? And how can i prevent it? It ruins my sex life. We have started trying for a baby the last 2 months i don't know if this plays a role somehow.
doctor
Answered by Dr. Manisha Jain (47 minutes later)
Brief Answer:
Lubricant advised.

Detailed Answer:
Hello and Weicome to Health Care Magic Forum. Thanks for writing in to us. I would like to know that did u had pain during intercourse earlier also whether occasional. is painful intercourse associated with bleeding ?
I will advise you to be stress free during stress,as it can lead to vaginismus.Indulge in fore play , relax your body. you can also apply Visna cream or any other lubricant as antidepressant medication can causevaginal dryness which can lead to painful intercourse. It will not affect the chances of getting pregnant per se but decreased frequency of intercourse can lead to decreased chances of conception. please get back to me with any other query.Regards Dr Manisha Jain.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for painful intercourse

Brief Answer: Lubricant advised. Detailed Answer: Hello and Weicome to Health Care Magic Forum. Thanks for writing in to us. I would like to know that did u had pain during intercourse earlier also whether occasional. is painful intercourse associated with bleeding ? I will advise you to be stress free during stress,as it can lead to vaginismus.Indulge in fore play , relax your body. you can also apply Visna cream or any other lubricant as antidepressant medication can causevaginal dryness which can lead to painful intercourse. It will not affect the chances of getting pregnant per se but decreased frequency of intercourse can lead to decreased chances of conception. please get back to me with any other query.Regards Dr Manisha Jain.